# SDR JIKA2015012201

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N42079
- Make and model: Piper PA-31-350
- Aircraft serial: 317405488
- Aircraft time: 24,203 hours, 22,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, RECEIVED GREEN DOWN & LOCKED LIGHTS ON THE NOSE & LT MAIN GEAR, THE RT MAIN GEAR REMAINED OFF.  PILOT TRIED TO MANUALLY EXTEND THE LG WITH THE SAME INDICATION.  DIVERTED, DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY RT MLG DOWN LOCK LIMIT SWITCH.  R & R SWITCH.  PERFORMED OPERATIONAL CHECK OF LG SYS, ALL SYSTEMS CHECKED WERE NORMAL.
